Learn what the medical community has uncovered about what causes Antibiotic-associated Colitis-C Difficile inside the condition center at ThirdAge.com. When you're done continue your research by selecting the next category in the left navigation.
Causes of Antibiotic-associated Colitis-C Difficile
Your colon is normally full of good bacteria. When you take antibiotics, they often killall the good bacteria in your intestine. This creates a perfect environment for bacteria called Clostridium difficile , which are not killed by the antibiotics, to grow out of control. The overgrowth of this bacteria leads to inflammation and irritation.
There are no articles are available for Antibiotic-associated Colitis-C Difficile.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor
implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A
MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment
or with any questions you may have regarding a medical condition. Copyright ©2013 EBSCO Publishing All rights
reserved. Source: EBSCO